# SDR AALA20060521

- Difficulty date: August 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA TO DFW, RIGHT ENGINE OIL CLOG LIGHT ILLUMINATED.  INFLIGHT SHUTDOWN. LANDED MEM WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE DUE TO OIL SYSTEM CONTAMINATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
